# SDR DLM88091417

- Difficulty date: August 28, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 48,736 hours, 35,906 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Blanket
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING HEATER BLANKET AFT ACCESS CUTOUT HAS CORROSION AROUND TOP SIDE.  HEATER BLANKET REPLACED ON 1792N01178.
